AMS eContent Search Results
Matches for: msc=(11M35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Niko Rebenich, T. Aaron Gulliver, Stephen Neville and Ulrich Speidel. An analog of the prime number theorem for finite fields via truncated polylogarithm expansions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp. 84 (2015) 803-813.
Abstract, references, and article information   
View Article: PDF

[3] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[4] Eugenio P. Balanzario and Jorge Sánchez-Ortiz. Riemann-Siegel integral formula for the Lerch zeta function. Math. Comp. 81 (2012) 2319-2333.
Abstract, references, and article information   
View Article: PDF

[5] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Djurdje Cvijovic and Jacek Klinowski. Values of the Legendre chi and Hurwitz zeta functions at rational arguments. Math. Comp. 68 (1999) 1623-1630. MR 1648375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Elizalde. An asymptotic expansion for the first derivative of the generalized Riemann zeta function . Math. Comp. 47 (1986) 347-350. MR 842140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1